# SDR CALA0800017

- Difficulty date: January 10, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 63,316 hours, 32,628 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10BN500LR
- Condition: Loose
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL340 APPROX 70 MILES SOUTH OF DFW GOT CABIN WARNING HORN, SAW CABIN AT 10,500 WENT TO STBY NO HELP.  EMERGENCY DESCENT TO LANDING IN DFW DUE TIME CONSTRAINTS AND TRYING TO KEEP CABIN BELOW 14000.  LANDED SAFELY IN DFW.  FOUND LEAK IN KEEL BEAM AREA (WHEEL WELL AFT WALL).  APU PNEUMATIC DUCT WHICH HOLD SURROUNDING PRESSURE BOOT SLIPPED OFF.  REALIGNED AFT CARGO FWD BULKHEAD TO DUCT BOOT AND REINSTALLED CLAMP PER MM 36-19-15, 21-31-25, 21-31-21 AND 21-31-11.
